MAUDE Adverse Event Report: MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542714
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 12/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Explantation month, day, and year: (b)(6) 2021.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient who underwent a breast augmentation revision procedure with mentor siltex contour profile high 550cc saline breast prostheses developed baker grade iv capsular contracture in both of her breasts post implantation.Bilateral capsular contracture was diagnosed during an office visit.As a result, the patient is scheduled to undergo bilateral explantation on (b)(6) 2021.This medwatch report is for the patient¿s left breast prosthesis.

Brand Name
MENTOR SILTEX CONTOUR PROFILE HIGH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
MDR Report Key12584101
Report Number1645337-2021-11116
Device Sequence Number14351997
Product Code FWM
UDI-Device Identifier00081317001935
UDI-Public00081317001935
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2008
Device Model Number3542714
Device Catalogue Number3542714
Device Lot Number5557384
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/06/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR